# SDR SWIA202054272

- Difficulty date: October 12, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 40,152 hours, 35,420 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Chafed
- Location: Pax Door Support
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SUPPORT WHEEL ARM IS CHAFED, MARKED.  C-CHECK RO 11/21/2020.  CHAFED PASSENGER DOOR SUPPORT WHEEL ARM FOUND TO BE OUTSIDE ALLOWABLE DAMAGE LIMITS.  DOOR SUPPORT WHEEL ARM MOVED AND REPLACED WITH NEW, REF CRJ200 AMM.
